# SDR AALA20180726012

- Difficulty date: July 25, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 52,661 hours, 26,839 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5910245839
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. DFW-MSY RETURNED DFW ACCOUNT FIRE INDICATION LIGHT. EMERGENCY WAS DECLARED, FLIGHT LANDED WITHOUT INCIDENT AND UNDERWEIGHT. AFTER TAKE OFF, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT CAME ON. IT WAS INTERMITTENT AT FIRST GOING THROUGH 2000 FT. CAME ON STEADY UNTIL THRUST LEVERS WERE BROUGHT BACK TO CRUISE THRUST AT LEVEL OFF AT 4000 FT. LIGHT THEN WENT OUT.  MAINTENANCE FOUND RT CROSSFEED DUCT LEAKING AT RT CROSSFEED VALVE AND DUCT MATING SURFACE. REMOVED AND REPLACED R/H CROSSFEED DUCT PER AMM 36-00-00, LEAK CHECK GOOD.
